# SDR DALA2016051103848

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREEPLAY ON EYEBOLT NR 6 ON HINGE FITTING ON RT HORIZONTAL STAB.  AYP, CARD 14, ZONE 340.  EYEBOLT NR 6 ON HINGE FITTING ON RT HORIZONTAL STABILIZER WAS REPLACED IAW CMM 27-30-2 AND FREE PLAY WAS CORRECTED.  RII COMPLETED
